# SDR DHL2007784532

- Difficulty date: July 10, 2007
- Submitted: July 28, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 540-689
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO NICKS AND GOUGES ON SEAT TRACK BOTTOM SURFACE, BS 540 TO BS 689, LBL 45, WL 208.5 AS MARKED.  REMOVED SEAT TRACK STA 550 TO BS 690 IAW B727 SRM 51-30-2.  FABRICATED NEW SEAT TRACK FROM P/N BAC1520-792-7170T6511, DIM 11’8 AND TWO EACH ANGLES FROM BAC 1503-100122-7178T6511, DIM 15 AND 12 AND ONE STRAP FROM 7075T6, .250, DIM. 8 BY 2 IAW B727 SRM 53-10-5, FIG 1.  TREATED, PRIMED AND INSTALLED SEAT TRACK IAW B727 SRM 51-10-2 AND 53-10-5, FIG 1.
